# SDR SWAA2024041558100

- Difficulty date: March 1, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR RAIL STA. 727D HAS CORRODED NUTPLATES. DOT L264<[01] REMOVED AND REPLACED NUT PLATES IN AFT CARGO COMPARTMENT AT STA. 727D IAW B737 SRM 51-40-02-0G-0;[02] VERIFIED REMOVAL AND REPLACEMENT OF NUT PLATES IN AFT CARGO COMPARTMENT AT STA. 727D IAW B737 SRM 51-40-02-0G-0
